Letrozole

Options
Pommy8
Pommy8 Member Posts: 135
edited October 2023 in Newly diagnosed
Been taking letrozole for over a year with no side effects but the last 2 months been getting fatigue in an afternoon but last few days really struggling to stay awake.
Is this commen after taken meds for this long.

Comments

  • Afraser
    Afraser Member Posts: 4,388
    Options
    Hi @Pommy8
    Different people get different side effects and side effects can take differing amounts of time to kick in. So it may be the Letrozole but it may not. Are there any changes in your normal routine that may cause a change or are you taking any other medication or even herbal additives that might react with the Letrozole? If not, may be worth discussing with your oncologist or GP. Best wishes.
  • Pommy8
    Pommy8 Member Posts: 135
    Options
    No nothing new everything I take been on a while.
    Just had blood tests so see what they come back with.

  • Edithead
    Edithead Member Posts: 12
    Options
    Hi @Pommy8 I am a year in to letrazole and lately I feel really exhausted too…love to know any answers you get! ❤️ edithead
  • arpie
    arpie Member Posts: 7,668
    Options
    @Pommy8. @Edithead - that's a bummer ... as @Afrasersuggests  -  definitely raise the issue with your GP and Onc - and ask for a full body check up - full bloods, heart & liver function, diabetes, electrolyte levels (salts & minerals in the blood - fatigue is common if levels are low) ....get everything checked ...   

    Maybe even request an ECG & a stress test - so you have a 'picture' of how things are now, to compare with others further down the line.  Were either of you on chemo? If yes, Which one?  Sadly, some are known to cause heart issues further down the track  :( 

    Keep a list of how it is affecting you to take to your appointments & take care xx